Antidepressant Discontinuation Syndrome | Medications, Signs & Symptoms, Diagnosis, Treatment

0 Views
Published
Antidepressant Discontinuation Syndrome | Medications, Signs & Symptoms, Diagnosis, Treatment

Antidepressant Discontinuation Syndrome (ADS) is a condition caused by the abrupt cessation or reduction of an antidepressant medication. Abruptly stopping or reducing the dose of an antidepressant medication can cause a variety of signs and symptoms, which we discuss in this lesson. We also discuss the diagnosis and treatment of this condition.

I hope you find this lesson helpful. If you do, please like and subscribe for more lessons like this one!

JJ

**MEDICAL LEGAL DISCLAIMER**: JJ Medicine does not provide medical advice, and the information available on this channel does not offer a diagnosis or advice regarding treatment. Information presented in these lessons is for educational purposes ONLY, and information presented here is not to be used as an alternative to a healthcare professional’s diagnosis and treatment of any person/animal. Only a physician or other licensed healthcare professional are able to determine the requirement for medical assistance to be given to a patient. Please seek the advice of your physician or other licensed healthcare provider if you have any questions regarding a medical condition.

*AFFILIATE DISCLAIMER: This YouTube Channel uses affiliate links and may earn a commission from associated sales.

*IMAGE DISCLAIMER: The content (ex. images) used in this lesson are used in accordance with Fair Use laws and are intended for educational/teaching purposes only*

*Subscribe for more free medical lessons* https://www.youtube.com/channel/UCFPvnkCZbHfBvV8ApBBE0vA?sub_confirmation=1

-------------------------------------------------------------------------------------------------------------
For books and more information on these topics
https://www.amazon.com/shop/jjmedicine

Support future lessons and lectures ➜ https://www.patreon.com/jjmedicine

Check out the best tool to help grow your YouTube channel (it’s helped me!)
https://www.tubebuddy.com/jjmedicine

Follow me on Twitter! ➜ https://twitter.com/JJ_Medicine

Come join me on Facebook! ➜ https://www.facebook.com/JJ-Medicine-100642648161192/

------------------------------------------------------------------------------------------------------------
*Check Out Some of My Other Lessons*

Medical Terminology - The Basics - Lesson 1:
https://www.youtube.com/watch?v=04Wh2E9oNug

Infectious Disease Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwW0Bkc6c66uDACkzotaK26b

Dermatology Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwW3dgORRNmk_MZvnWpZx_lW

Pharmacology Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwWPWcV9lZTh-Qxv0gYakQXR

Hematology Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwW8Ajo1dmxdj4EYEKcbtGju

Rheumatology Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwWDvuhasXsuTFXJp05wwUle

Endocrinology Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwUuRSzhploohnaWVvbVZ7ZP

Nephrology Playlist
https://www.youtube.com/playlist?list=PLRjNoiRtdFwXRSwrFQK5WwWZLk1Las8v8

Fatty Acid Synthesis Pathway:
https://www.youtube.com/watch?v=WuQS_LpNMzo

Wnt/B Catenin Signaling Pathway:
https://www.youtube.com/watch?v=NGVP4J9jpgs

Upper vs. Lower Motor Neuron Lesions:
https://www.youtube.com/watch?v=itNd74V53ng

Lesson on the Purine Synthesis and Salvage Pathway:
https://www.youtube.com/watch?v=e2KFVvI8Akk

Gastrulation | Formation of Germ Layers:
https://www.youtube.com/watch?v=d6Kkn0SECJ4

Introductory lesson on Autophagy (Macroautophagy):
https://www.youtube.com/watch?v=UmSVKzHc5yA
Category
Health
Be the first to comment